Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 110, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Aug 11, 2014, 5:00 PM CDT for Clay County, Talladega County, Alabama. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2014, 5:00 PM CDT (22:00 UTC)
- Expired
- Aug 11, 2014, 5:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Clay County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 69 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 5:10 PM CDT | TSTM WND DMG | 1 N Sylacauga, AL | ONE TREE DOWN NEAR THE INTERSECTION OF DAIRYLAND ROAD AND PINEHILL CIRCLE IN SYLACAUGA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1660 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
668 WUUS54 KBMX 112200 SVRBMX ALC027-121-112230- /O.NEW.KBMX.SV.W.0110.140811T2200Z-140811T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 500 PM CDT MON AUG 11 2014 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CLAY COUNTY IN EAST CENTRAL ALABAMA... CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA... * UNTIL 530 PM CDT * AT 500 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SYCAMORE... OR 8 MILES NORTHEAST OF SYLACAUGA...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... CHANDLER SPRINGS...ROSELLE...CLEVELAND CROSSROADS AND SPRINGHILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX LAT...LON 3332 8588 3309 8598 3319 8626 3335 8619 TIME...MOT...LOC 2201Z 292DEG 12KT 3324 8614 $$ GRANTHAM
2 follow-up statements
995 WWUS54 KBMX 112214 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 514 PM CDT MON AUG 11 2014 ALC027-121-112230- /O.CON.KBMX.SV.W.0110.000000T0000Z-140811T2230Z/ CLAY AL-TALLADEGA AL- 514 PM CDT MON AUG 11 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL TALLADEGA AND SOUTHWESTERN CLAY COUNTIES UNTIL 530 PM CDT... AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SYCAMORE...OR 7 MILES NORTHEAST OF SYLACAUGA...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... ROSELLE AND CLEVELAND CROSSROADS. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3331 8617 3327 8593 3309 8598 3319 8626 TIME...MOT...LOC 2214Z 292DEG 12KT 3321 8614 $$ GRANTHAM
616 WWUS54 KBMX 112221 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 521 PM CDT MON AUG 11 2014 ALC027-121-112230- /O.CON.KBMX.SV.W.0110.000000T0000Z-140811T2230Z/ CLAY AL-TALLADEGA AL- 521 PM CDT MON AUG 11 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL TALLADEGA AND SOUTHWESTERN CLAY COUNTIES UNTIL 530 PM CDT... AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SYLACAUGA...MOVING SOUTHEAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... ROSELLE. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3327 8619 3325 8601 3311 8605 3319 8626 TIME...MOT...LOC 2221Z 327DEG 5KT 3319 8619 $$ GRANTHAM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:00 PM CDT, 2 hours earlier.
Area forecast discussion, Aug 11, 3:00 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 300 PM CDT MON AUG 11 2014 .DISCUSSION... A VERY MOIST AND UNSTABLE AIRMASS IS CURRENTLY PRESENT ACROSS CENTRAL ALABAMA THIS AFTERNOON. BASED ON THIS MORNING'S 12Z KBMX SOUNDING...NOT MUCH DRY AIR WAS TO BE HAD ACROSS THE ENTIRE PROFILE. A TALL SKINNY CAPE PROFILE OF OVER 2000 J/KG WAS ALSO BEING SHOWN WHICH INDICATES THAT STORMS WOULD BE VERY EFFICIENT RAINFALL PRODUCERS. THAT'S THE CASE THIS AFTERNOON AS WE'VE SEEN SOME STORMS CAPABLE OF PRODUCING ABOUT 1-2 INCHES OF RAINFALL PER HOUR. AS OUTFLOW BOUNDARIES MERGE/INTERSECT/COLLIDE THROUGH THIS AFTERNOON...WE COULD SEE A FEW TRAINING THUNDERSTORMS THAT COULD POSE A FLASH FLOOD THREAT AS WE'VE SEEN IN LEE COUNTY. COVERAGE OF SHOWERS AND STORMS WILL EVENTUALLY DIMINISH WITH TIME AS WE'VE SEEN THE PAST FEW NIGHTS...BUT OUTFLOW BOUNDARY INTERACTIONS COULD KEEP SOME CONVECTION GOING THROUGH MIDNIGHT. WE'LL HAVE ONE MORE DAY OF MOIST AND UNSTABLE CONDITIONS ON TUESDAY WHICH WILL LEAD TO A GOOD CHANCE OF SHOWERS AND STORMS ONCE AGAIN. THE BEST CHANCE OF SHOWERS AND STORMS SHOULD REMAIN GENERALLY SOUTH OF THE INTERSTATE 20 CORRIDOR. THE COLD FRONT THAT WILL DRY US OUT WILL CONTINUE TO PUSH SOUTHEASTWARD AND SHOULD ENTER NORTHWEST ALABAMA BY TUESDAY MORNING. ALL SHOWERS AND STORMS AHEAD OF THE FRONT WILL BE VERY DIURNALLY DRIVEN IN NATURE...WITH ONLY ISOLATED TO SCATTERED CONVECTION EXPECTED ALONG THE FRONT DURING THE EARLY MORNING HOURS ON TUESDAY. ALL GUIDANCE IS NOW PUSHING THE COLD FRONT THROUGH ALL OF CENTRAL ALABAMA BY EARLY WEDNESDAY MORNING WITH YET ANOTHER SUMMERTIME PUSH OF DRIER AND SLIGHTLY COOLER AIR BEHIND IT. A FEW ISOLATED OR SCATTERED STORMS WILL BE POSSIBLE ACROSS PIKE AND BARBOUR COUNTIES WEDNESDAY AFTERNOON...BUT THAT SHOULD BE THE EXTENT OF ANY RAIN CHANCES. VERY PLEASANT CONDITIONS FOR THIS TIME OF THE YEAR WILL RETURN AS A COOL VORTEX OF -3 STANDARD DEVIATIONS BELOW NORMAL CENTERS OVER THE NORTHEAST STATES. DEWPOINTS AND LOWS IN THE UPPER 50S WILL BE POSSIBLE ESPECIALLY NORTH OF I-20 THURSDAY MORNING. SUNNY SKIES AND LOW HUMIDITY VALUES ARE IN STORE FOR THURSDAY AFTERNOON WITH HIGHS RANGING FROM THE MID 80S NORTH TO THE LOWER 90S SOUTH. DRY CONDITIONS SHOULD CONTINUE FOR MUCH OF THE WEEKEND...BUT LONG-RANGE GUIDANCE IS STILL HAVING A TOUGH TIME RESOLVING THE UPPER LEVEL PATTERN FOR EARLY NEXT WEEK. FOR NOW...HAVE GONE WITH A PERSISTENCE FORECAST FROM THE PREVIOUS PACKAGE AND GRADUALLY INCREASING MOISTURE LEVELS THROUGH THE END OF THE PERIOD. NEAR NORMAL TEMPS AND DIURNALLY DRIVEN CONVECTION DURING THE AFTERNOON STILL LOOK GOOD AT THE CURRENT TIME. 56/GDG && .AVIATION... 18Z TAF DISCUSSION. LOW CLOUDS GIVING WAY TO MVFR/VFR CEILINGS LATE THIS MORNING. SHORTWAVE SLIDING INTO THE AREA AHEAD OF THE COLD FRONT THIS AFTERNOON AND TONIGHT SHOULD TRIGGER SCATTERED TSRA ACROSS THE AREA. DIFFICULT TO SPECIFY TIME FRAME FOR THUNDERSTORMS AT ANY SITE SO AM GOING WITH VCTS THROUGH 02 TO 03Z...UNLESS TRENDS AT FORECAST ISSUANCE TIME INDICATE TSRA ACTIVITY DEVELOPING THAT COULD AFFECT SPECIFIC TERMINAL(S). MAY SEE FOG DEVELOP/LOW CLOUDS ONCE AGAIN ESPECIALLY AT TOI ANB MGM AFTER 09Z. 41 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 71 89 65 86 62 / 20 30 10 0 0 ANNISTON 72 89 67 87 62 / 30 40 20 0 0 BIRMINGHAM 73 90 67 88 64 / 20 30 10 0 0 TUSCALOOSA 73 91 68 89 63 / 20 30 0 0 0 CALERA 73 90 68 89 64 / 30 40 20 0 0 AUBURN 73 89 72 91 67 / 50 50 30 0 0 MONTGOMERY 74 91 72 92 67 / 50 50 20 0 0 TROY 74 89 74 92 67 / 50 50 30 20 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 11, 2:30 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 230 PM CDT MON AUG 11 2014 ALZ011>015-017>050-121715- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 230 PM CDT MON AUG 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALIZED FLOODING DUE TO HEAVY RAINFALL ACROSS EAST OF I-59 THROUGH 7 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 11, 1:32 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
132 PM CDT MON AUG 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM HEAVY RAIN 2 ESE OPELIKA 32.64N 85.34W
08/11/2014 E0.00 INCH LEE AL STORM CHASER
WATER IS BEGINNING TO CREST THE BRIDGE ON NORTH UNIROYAL
RD JUST OFF HWY 280. THIS LOCATION TYPICALLY EXPERIENCES
FLOODING DURING HEAVY RAIN DUE TO POOR DRAINAGE.
&&
TGOGGINSSpecial weather statement, Aug 11, 2:05 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 205 PM CDT MON AUG 11 2014 ALZ030-031-111930- GREENE AL-SUMTER AL- 205 PM CDT MON AUG 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUMTER AND CENTRAL GREENE COUNTIES UNTIL 230 PM CDT... AT 205 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR GAINESVILLE...OR 16 MILES NORTH OF LIVINGSTON... MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... GAINESVILLE... NEW WEST GREENE... WEST GREENE... BOLIGEE... ALLISON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3293 8794 3269 8797 3275 8833 3292 8832 TIME...MOT...LOC 1905Z 274DEG 22KT 3283 8817 19
Special weather statement, Aug 11, 2:18 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
218 PM CDT MON AUG 11 2014
ALZ017-024-026-112000-
BLOUNT AL-JEFFERSON AL-ST. CLAIR AL-
218 PM CDT MON AUG 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. CLAIR...NORTHEASTERN
JEFFERSON AND BLOUNT COUNTIES UNTIL 300 PM CDT...
AT 218 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BLOUNTSVILLE TO CENTER
POINT...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BLOUNTSVILLE...
CLEVELAND...
TRUSSVILLE...
ONEONTA...
SPRINGVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3411 8630 3406 8633 3399 8633 3394 8637
3394 8633 3356 8637 3358 8684 3383 8688
3396 8682 3396 8680 3404 8671 3409 8670
3409 8668 3412 8661 3426 8652 3426 8645
TIME...MOT...LOC 1918Z 267DEG 24KT 3407 8663 3364 8671
77/GLEASONLocal storm report, Aug 11, 2:49 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
249 PM CDT MON AUG 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FLASH FLOOD OPELIKA 32.65N 85.38W
08/11/2014 LEE AL LAW ENFORCEMENT
SEVERAL ROADS WITHIN THE CITY HAVE BECOME IMPASSABLE.
THESE INCLUDE INDIA RD...GENEVA ST...2ND AVE...1ST AVE BY
20TH AND 21ST ST...AND MARVIN PKWY AT THE RAILROAD
CROSSING. REPORTS RELAYED VIA SOCIAL MEDIA. DEPTH OF
WATER UNKNOWN.
&&
TGOGGINSSpecial weather statement, Aug 11, 3:53 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT MON AUG 11 2014
ALZ019-027-112130-
CALHOUN AL-TALLADEGA AL-
353 PM CDT MON AUG 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLADEGA AND
SOUTHWESTERN CALHOUN COUNTIES UNTIL 430 PM CDT...
AT 353 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OHATCHEE TO 6 MILES SOUTH
OF LINCOLN...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TALLADEGA...
SAKS...
TALLADEGA SUPERSPEEDWAY...
TALLADEGA MUNICIPAL AIRPORT...
ALEXANDRIA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3382 8578 3341 8600 3345 8631 3351 8628
3349 8624 3353 8622 3354 8619 3359 8622
3359 8619 3361 8620 3362 8617 3371 8614
3376 8604 3379 8606 3383 8605
TIME...MOT...LOC 2053Z 279DEG 15KT 3377 8602 3352 8617
19Special weather statement, Aug 11, 4:52 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 452 PM CDT MON AUG 11 2014 ALZ027-028-112230- CLAY AL-TALLADEGA AL- 452 PM CDT MON AUG 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TALLADEGA AND SOUTHWESTERN CLAY COUNTIES UNTIL 530 PM CDT... AT 450 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR SYCAMORE...OR 8 MILES NORTHEAST OF SYLACAUGA... MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... ROSELLE... CHANDLER SPRINGS... SPRINGHILL... MILLERVILLE... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3336 8585 3311 8587 3319 8626 3336 8619 TIME...MOT...LOC 2152Z 280DEG 18KT 3325 8615 GRANTHAM
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 12:11 PM CDT | Special Weather Statement | BMX | Marion | 34 min |
| Aug 11, 12:37 PM CDT | Special Weather Statement | BMX | Lee | 38 min |
| Aug 11, 1:06 PM CDT | Areal Flood Advisory | BMX | Lee | 114 min |
| Aug 11, 1:59 PM CDT | Flash Flood Warning | BMX | Lee | 3 hr |
| Aug 11, 2:05 PM CDT | Special Weather Statement | BMX | Greene | 25 min |
| Aug 11, 2:18 PM CDT | Special Weather Statement | BMX | Blount | 42 min |
| Aug 11, 3:53 PM CDT | Special Weather Statement | BMX | Calhoun | 37 min |
| Aug 11, 4:52 PM CDT | Special Weather Statement | BMX | Clay | 38 min |
| Aug 11, 5:46 PM CDT | Areal Flood Advisory | BMX | Talladega | 59 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.